# SDR 08FDEA03679

- Difficulty date: September 1, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53980269201
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED ANGLE (ELONGATED HOLES) AT C75, P 26 RT.  REPAIR PERFORMED BY REWORK THE HOLES AND INSTALLING RIVETS HL 10VF8 IN AFFECTED HOLES IAW RAS/EFW/9000084/2008 ISS A, APPROVED BY EA 6-5318-123076.
